Jun 19, 2008
Hi i am using azt,lamivudine and nevirapine for the last 8 years .since then my blod picture is that of megaloblastic mcv came to 120 or more.I use multi vitamins,b12,folic acid only started recently. will it be like the same or is there anything i can use for that.thank u .
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk After Erotic Massage
- Is Hair Loss An Early Sign Of HIV?
- Is Itchy Vagina A Symptom Of HIV?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.